MAUDE Adverse Event Report: HANDICARE HANDICARE; C450 MANUAL TRAVERSE

HANDICARE HANDICARE; C450 MANUAL TRAVERSE
Model Number 323101
Medical Device Problem Codes Component Missing (2306); Component Misassembled (4004)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Motor came out of the end of the track when the care aid was returning the motor to the docking station.The motor hit the care aid causing bruising on the back of right hand and knee, no hospitalization.Employee put ice on the area and was able to keep working for her entire shift.Upon inspection of the track, there were no safety pins installed.

Brand Name
HANDICARE
Common Device Name
C450 MANUAL TRAVERSE
Manufacturer (Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer (Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
MDR Report Key17402284
Report Number3007802293-2023-00001
Device Sequence Number7493806
Product Code FSA
UDI-Device Identifier00810045510453
UDI-Public00810045510453
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number323101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale